MAUDE Adverse Event Report: TORNIER INC PERFORM 45% INSERT SZ3/4 39 MM +0; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

TORNIER INC PERFORM 45% INSERT SZ3/4 39 MM +0; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number DWP2390
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Event or Problem Description
It was reported that, revision surgery was performed on patient for postoperative subcutaneous infection.There is a suspicion of infection with acne bacteria, and tests are currently being conducted.No further information was performed.
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidence was provided.The device inspection was not possible as the product was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
It was reported that; revision surgery was performed on patient for postoperative subcutaneous infection.There is a suspicion of infection with acne bacteria, and tests are currently being conducted.No further information was performed.

Brand Name
PERFORM 45% INSERT SZ3/4 39 MM +0
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23210451
Report Number0001649390-2025-00678
Device Sequence Number21352315
Product Code PHX
UDI-Device Identifier00846832084487
UDI-Public(01)00846832084487(11)250322(17)300322
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K201315
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDWP2390
Device Lot Number5825BB
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/03/2025
Supplement Date Received by Manufacturer11/11/2025
Initial Report FDA Received Date10/03/2025
Supplement Report FDA Received Date12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown